American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57\\\\\\\\\\\\\\\-03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 3577 found      Go to page: 1 2 3 4 5 6 > >>

[61] Kazuto Takao. Heegaard splittings and singularities of the product map of Morse functions. Trans. Amer. Math. Soc. 366 (2014) 2209-2226.
Abstract, references, and article information   
View Article: PDF

[62] Mladen Bestvina. Geometric group theory and 3-manifolds hand in hand: the fulfillment of Thurston's vision. Bull. Amer. Math. Soc. 51 (2014) 53-70.
Abstract, references, and article information   
View Article: PDF

[63] Mark Walsh. Metrics of positive scalar curvature and generalised Morse functions, Part II. Trans. Amer. Math. Soc. 366 (2014) 1-50.
Abstract, references, and article information   
View Article: PDF

[64] Matthias Aschenbrenner and Stefan Friedl. $3$-Manifold Groups are Virtually Residually $p$. Memoirs of the AMS 225 (2013)
Book volume table of contents   

[65] Bruno Bianchini, Luciano Mari and Marco Rigoli. On some aspects of oscillation theory and geometry. Memoirs of the AMS 225 (2013)
Book volume table of contents   

[66] Guoqiu Yang, Xunbo Yin and Fengchun Lei. Tunnel number one knots, $m$-small knots and the Morimoto conjecture. Proc. Amer. Math. Soc. 141 (2013) 4391-4399.
Abstract, references, and article information   
View Article: PDF

[67] R. İnanç Baykur, Mustafa Korkmaz and Naoyuki Monden. Sections of surface bundles and Lefschetz fibrations. Trans. Amer. Math. Soc. 365 (2013) 5999-6016.
Abstract, references, and article information   
View Article: PDF

[68] Ryuji Abe and Iain R. Aitchison. Geometry and Markoff's spectrum for $\mathbb{Q}(i)$, I. Trans. Amer. Math. Soc. 365 (2013) 6065-6102.
Abstract, references, and article information   
View Article: PDF

[69] Ken’ichi Ohshika. A note on the rigidity of unmeasured lamination spaces. Proc. Amer. Math. Soc. 141 (2013) 4385-4389.
Abstract, references, and article information   
View Article: PDF

[70] A. Smirnov. Quasiisometric embedding of the fundamental group of an orthogonal graph-manifold into a product of metric trees. St. Petersburg Math. J. 24 (2013) 811-821.
Abstract, references, and article information   
View Article: PDF

[71] Igor Dolinka and Robert D. Gray. Maximal subgroups of free idempotent generated semigroups over the full linear monoid. Trans. Amer. Math. Soc. 366 (2014) 419-455.
Abstract, references, and article information   
View Article: PDF

[72] Sebastian Goette and Kiyoshi Igusa. Exotic smooth structures on topological fiber bundles II. Trans. Amer. Math. Soc. 366 (2014) 791-832.
Abstract, references, and article information   
View Article: PDF

[73] Sebastian Goette, Kiyoshi Igusa and Bruce Williams. Exotic smooth structures on topological fiber bundles I. Trans. Amer. Math. Soc. 366 (2014) 749-790.
Abstract, references, and article information   
View Article: PDF

[74] Claire Renard. Detecting surface bundles in finite covers of hyperbolic closed 3-manifolds. Trans. Amer. Math. Soc. 366 (2014) 979-1027.
Abstract, references, and article information   
View Article: PDF

[75] David Hume and Alessandro Sisto. Embedding universal covers of graph manifolds in products of trees. Proc. Amer. Math. Soc. 141 (2013) 3337-3340.
Abstract, references, and article information   
View Article: PDF

[76] Steven Boyer, Cameron McA. Gordon and Xingru Zhang. Dehn fillings of knot manifolds containing essential once-punctured tori. Trans. Amer. Math. Soc. 366 (2014) 341-393.
Abstract, references, and article information   
View Article: PDF

[77] Jianxun Hu and Bai-Ling Wang. Delocalized Chern character for stringy orbifold K-theory. Trans. Amer. Math. Soc. 365 (2013) 6309-6341.
Abstract, references, and article information   
View Article: PDF

[78] Alexander Lytchak. On contractible orbifolds. Proc. Amer. Math. Soc. 141 (2013) 3303-3304.
Abstract, references, and article information   
View Article: PDF

[79] Scott O. Wilson. Addendum to ``Conformal cochains''. Trans. Amer. Math. Soc. 365 (2013) 5033-5033.
Abstract, references, and article information   
View Article: PDF

[80] Nathan Geer, Jonathan Kujawa and Bertrand Patureau-Mirand. Ambidextrous objects and trace functions for nonsemisimple categories. Proc. Amer. Math. Soc. 141 (2013) 2963-2978.
Abstract, references, and article information   
View Article: PDF

[81] Július Korbaš. On parallelizability and span of the Dold manifolds. Proc. Amer. Math. Soc. 141 (2013) 2933-2939.
Abstract, references, and article information   
View Article: PDF

[82] Juan Souto and Matthew Stover. A Cantor set with hyperbolic complement. Conform. Geom. Dyn. 17 (2013) 58-67.
Abstract, references, and article information   
View Article: PDF

[83] Dennis J. Garity and Dušan Repovš. Inequivalent Cantor sets in $R^{3}$ whose complements have the same fundamental group. Proc. Amer. Math. Soc. 141 (2013) 2901-2911.
Abstract, references, and article information   
View Article: PDF

[84] Zheng Huang and Biao Wang. On almost-Fuchsian manifolds. Trans. Amer. Math. Soc. 365 (2013) 4679-4698.
Abstract, references, and article information   
View Article: PDF

[85] John Pardon. The Hilbert--Smith conjecture for three-manifolds. J. Amer. Math. Soc. 26 (2013) 879-899.
Abstract, references, and article information   
View Article: PDF

[86] Abhijit Champanerkar and Ilya Kofman. On the tail of Jones polynomials of closed braids with a full twist. Proc. Amer. Math. Soc. 141 (2013) 2557-2567.
Abstract, references, and article information   
View Article: PDF

[87] Jessica E. Banks. The Kakimizu complex of a connected sum of links. Trans. Amer. Math. Soc. 365 (2013) 6017-6036.
Abstract, references, and article information   
View Article: PDF

[88] Konrad Waldorf. String connections and Chern-Simons theory. Trans. Amer. Math. Soc. 365 (2013) 4393-4432.
Abstract, references, and article information
View Article: PDF

[89] J. Krasinkiewicz and S. Spież. Embedding of the dunce hat. Proc. Amer. Math. Soc. 141 (2013) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[90] Tao Li. Rank and genus of 3-manifolds. J. Amer. Math. Soc. 26 (2013) 777-829.
Abstract, references, and article information   
View Article: PDF


Results: 61 to 90 of 3577 found      Go to page: 1 2 3 4 5 6 > >>